# SDR HEED072208

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 4,817 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7665009801104
- Part serial: 0927B
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 5 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD MODULE CAUSES INTERMITT 32 SYSTEM SERVO LITE. REPLACED UNIT.
